MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT 1.4MM SHRT W/NDLS; SPORTS MED INSTRUMENT

ZIMMER BIOMET, INC. JUGGERKNOT 1.4MM SHRT W/NDLS; SPORTS MED INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the surgical needle of this complaint product was fractured during use.Therefore, the surgeon used a back up product for the surgery.No further information known.
 
Additional Manufacturer Narrative
(b)(4).G2: japan h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, g3, h1, h2, h3, h6, h11.Reported event was confirmed as visual examination of the returned product identified there were only 2 needles returned.No other pieces of the device were returned.One of the needles has been fractured and not all of the pieces were returned.There are also several gouges at the end of the needle near the fracture site.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JUGGERKNOT 1.4MM SHRT W/NDLS
Common Device Name
SPORTS MED INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19594402
Report Number0001825034-2024-01667
Device Sequence Number3980406
Product Code MBI
UDI-Device Identifier00880304509641
UDI-Public(01)00880304509641(17)280218(10)0002500708
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number912068
Device Lot Number0002500708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown